Vol. 6, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Bilinear dispersive estimates via space-time resonances, I: The one-dimensional case

Frédéric Bernicot and Pierre Germain

Vol. 6 (2013), No. 3, 687–722
Abstract

We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

Keywords
bilinear dispersive estimates , space-time resonances , Strichartz inequalities
Mathematical Subject Classification 2010
Primary: 37L50, 42B20
Milestones
Received: 21 October 2011
Revised: 25 April 2012
Accepted: 26 June 2012
Published: 11 July 2013
Authors
Frédéric Bernicot
Laboratoire de mathématiques Paul Painlevé
CNRS, Université Lille 1
59655 Villeneuve d’Ascq Cedex
France
Laboratoire Jean Leray
CNRS, Universite de Nantes
2, rue de la Houssiniere
44322 Nantes Cedex 3
France
http://www.math.sciences.univ-nantes.fr/~bernicot/
Pierre Germain
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York, New York 10012-1185
United States
http://cims.nyu.edu/~pgermain/